Skip to Main content Skip to Navigation


...
hal-01953446v1  Journal articles
Michael BurrShuhong GaoElias Tsigaridas. The Complexity of Subdivision for Diameter-Distance Tests
Journal of Symbolic Computation, Elsevier, In press
...
inria-00355713v2  Journal articles
Jérôme BrachatPierre ComonBernard MourrainElias Tsigaridas. Symmetric tensor decomposition
Linear Algebra and its Applications, Elsevier, 2010, 433 (11-12), pp.1851-1872. ⟨10.1016/j.laa.2010.06.046⟩
...
hal-01422209v1  Journal articles
Elias Tsigaridas. SLV: a software for real root isolation
ACM Communications in Computer Algebra, Association for Computing Machinery (ACM), 2016, 50 (3), pp.117 - 120. ⟨10.1145/3015306.3015317⟩
...
hal-01289699v1  Journal articles
Marc GlisseSylvain LazardJulien MichelMarc Pouget. Silhouette of a random polytope
Journal of Computational Geometry, Carleton University, Computational Geometry Laboratory, 2016, 7 (1), pp.14. ⟨10.20382/jocg.v7i1a5⟩
...
hal-01105276v5  Journal articles
Ioannis Z. EmirisBernard MourrainElias Tsigaridas. Separation bounds for polynomial systems
Journal of Symbolic Computation, Elsevier, 2020, 101, pp.128-151. ⟨10.1016/j.jsc.2019.07.001⟩
...
hal-02572792v1  Journal articles
Tolis ChalkisVissarion FisikopoulosPanagiotis RepouskosElias Tsigaridas. Sampling the feasible sets of SDPs and volume approximation
ACM Communications in Computer Algebra, Association for Computing Machinery (ACM), In press, ⟨10.1145/3457341.3457349⟩
...
hal-01920444v1  Journal articles
Rémi ImbachGuillaume MorozMarc Pouget. Reliable Location with Respect to the Projection of a Smooth Space Curve
Reliable Computing, Springer Verlag, 2018, 26, pp.13-55
...
hal-02953909v1  Journal articles
Christina KatsamakiFabrice RouillierElias TsigaridasZafeirakis Zafeirakopoulos. PTOPO: A Maple package for the topology of parametric curves
ACM Communications in Computer Algebra, Association for Computing Machinery (ACM), 2020, 54 (2), pp.49-52. ⟨10.1145/3427218.3427223⟩
...
inria-00517175v1  Journal articles
Jinsan ChengSylvain LazardLuis PeñarandaMarc PougetFabrice Rouillier et al.  On the topology of real algebraic plane curves
Mathematics in Computer Science, Springer, 2010, 4 (1), pp.113-137. ⟨10.1007/s11786-010-0044-3⟩
...
hal-00776280v2  Journal articles
Gabriella JeronimoDaniel PerrucciElias Tsigaridas. On the minimum of a polynomial function on a basic closed semialgebraic set and applications
SIAM Journal on Optimization, Society for Industrial and Applied Mathematics, 2013, 23 (1), pp.241--255
...
hal-02099556v1  Journal articles
Ioannis Z. EmirisAngelos MantzaflarisElias Tsigaridas. Multilinear Polynomial Systems: Root Isolation and Bit Complexity
Journal of Symbolic Computation, Elsevier, 2021, Special Issue on Milestones in Computer Algebra (MICA 2016), 105, pp.145-164. ⟨10.1016/j.jsc.2020.06.005⟩
...
hal-01711441v1  Journal articles
Georg GraseggerChristoph KoutschanElias Tsigaridas. Lower bounds on the number of realizations of rigid graphs
Experimental Mathematics, Taylor & Francis, In press, pp.1-22
...
inria-00329731v1  Journal articles
Frédéric CazalsMarc Pouget. Jet fitting 3: A Generic C++ Package for Estimating the Differential Properties on Sampled Surfaces via Polynomial Fitting
ACM Transactions on Mathematical Software, Association for Computing Machinery, 2008, 35 (3)
...
hal-01456686v1  Journal articles
Aaron HermanHoon HongElias Tsigaridas. Improving Root Separation Bounds
Journal of Symbolic Computation, Elsevier, 2017
...
hal-00776230v1  Journal articles
Elias Tsigaridas. Improved bounds for the CF algorithm
Theoretical Computer Science, Elsevier, 2012, pp.1-12
...
inria-00097582v1  Journal articles
Frédéric CazalsMarc Pouget. Estimating Differential Quantities using Polynomial fitting of Osculating Jets
Computer Aided Geometric Design, Elsevier, 2005, 22 (2), pp.121-146
...
hal-00103023v1  Journal articles
Frédéric CazalsMarc Pouget. Differential topology and geometry of smooth embedded surfaces: selected topics
International Journal of Computational Geometry and Applications, World Scientific Publishing, 2005, Vol. 15, No. 5, pp.511-536. ⟨10.1142/S0218195905001816⟩
hal-00907534v1  Journal articles
Milan HladïkDavid DaneyElias Tsigaridas. Characterizing and Approximating Eigenvalue Sets of Symmetric Interval Matrices
Computers and Mathematics with Applications, Elsevier, 2011, 62 (8), pp.3152--3163. ⟨10.1016/j.camwa.2011.08.028⟩
hal-00907726v1  Journal articles
Milan HladïkDavid DaneyElias Tsigaridas. Bounds on real eigenvalues and singular values of interval matrices
SIAM Journal on Matrix Analysis and Applications, Society for Industrial and Applied Mathematics, 2010, 31 (4), pp.2116-2129. ⟨10.1137/090753991⟩
hal-00907710v1  Journal articles
Milan HladïkDavid DaneyElias Tsigaridas. An algorithm for addressing the real interval eigenvalue problem
Journal of Computational and Applied Mathematics, Elsevier, 2011, 235 (8), pp.2715 - 2730. ⟨10.1016/j.cam.2010.11.022⟩
hal-00907740v1  Journal articles
Milan Hladï­kDavid DaneyElias Tsigaridas. A filtering method for the interval eigenvalue problem
Applied Mathematics and Computation, Elsevier, 2011, 217 (12), pp.5236 - 5242. ⟨10.1016/j.amc.2010.09.066⟩